Saturday, November 20, 2010
Food craving and Stomach pains
Where I'm @:
Lupron Day 6 injections
No more birth control
Aiming to retrieve the mid-December.
I began taking 10 units Lupron via injection on Monday. I was ordered to stop taking my birth control on Friday (yesterday). On Tuesday, I started having painful stomach pains. On my first cycle, I did not experience any painful pains in my abdomen, so I was slightly concerned. The pain repeated itself Friday and today (Saturday). The pain only lasts an hour or so, but it is definitely noticeable. I see my monitoring clinic on Monday morning, so I figured I'd ask the R.E. (Reproductive Endocrinologist) then.
I called my agency to ask about the pain. My agency owners are so kind, and are great about returning calls. They told me that if the pains continued, to make a call to the "on-call" nurse at the I.P.'s (intended parent) clinic. The pain is not severe enough to worry me, however, I like to keep everyone updated.
Like my first cycle, my appetite has increased. It stinks gaining weight, but I am willing to gain the few pounds for a couple more weeks.
If you are an interested, potential donor, please email me! I'd love to share with you my agency!